# SDR REXA2014021900222

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 14,716 hours, 9,279 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Damaged
- Location: Translating Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-500 FT ENG UPPER TRANSLATING COWL UPPER TRACK SLIDER MOUNT POINT DAMAGED.  REPAIRED UPPER TRANS COWL TRACK & INSTALLED NEW SLIDER INSERT IAW REO  690-78-30-163 & EO R78027.
